SciELO - Scientific Electronic Library Online

 
vol.23 número2REPRESENTATION THEOREMS OF LINEAR OPERATORS ON P-ADIC FUNCTION SPACESSOLVABILITY OF COMMUTATIVE POWER-ASSOCIATIVE NILALGEBRAS OF NILINDEX 4 AND DIMENSION índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.23 n.2 Antofagasta ago. 2004

http://dx.doi.org/10.4067/S0716-09172004000200004 

 

Proyecciones
Vol. 23, No 2, pp. 111-121, August 2004.
Universidad Catolica del Norte
Antofagasta - Chile

ON AUTOMATIC SURJECTIVITY OF SOME ADDITIVE TRANSFORMATIONS

 

MUSTPHA ECH-CHÉRIF EL KETTANI
EL HOUCINE El BOUCHIBTI

Universidad de Fes, Maroc

Received : May 2003. Accepted : May 2004.

correspondencia a:


Abstract

Let X be an infinite dimensional Banach space and let Φ: B(X) → B(X) be a spectrum preserving additive transformation. We show that if the image of quasi-nilpotent operators contains all quasi-nilpotent operators, then Φ is an automophism or an antiautomorphism of B(X).


References

[1] B. Aupetit, Une généralisation du théorème de Gleason-Kahane-Zelazko pour les algèbres de Banach, Pacific. J. Math 85, pp. 11-17, (1979).        [ Links ]

[2] B. Aupetit and H. du Toit Mouton, Trace and determinant in Banach algebras, Studia. Math 121, pp. 115-136, (1996).        [ Links ]

[3] B. Aupetit, Sur les transformations qui conservent le spectre, Banach. Algebras 97 (De Gryter, Berlin, pp. 55-78, (1998).        [ Links ]

[4] B. Aupetit, A Primer On Spectral Theory (Springer New-York, (1991).        [ Links ]

[5] M. Brešar and P. Šemrl, Linear maps preserving the spectral radius, J. Funct. Anal 142, pp. 360-168, (1996).        [ Links ]

[6] Fillmore, Sums of operators with square-zero, Acta. Sci. Math. Szeged. 28, pp. 285-288, (1967).        [ Links ]

[7] A. A. Jafarian and A.R. Sourour, Spectrum preserving linear maps, J. Funct. Anal 66, pp. 255-261, (1986).        [ Links ]

[8] M.Omladic and P. Šemrl, Spectrum preserving additive maps, Linear. Algebras. Appl 153, pp. 67-72, (1991).        [ Links ]

[9] W. Rudin, Functional Analysis.        [ Links ]

[10] P. Šemrl , Spectrally bounded linear maps on B(H), Quat. J. Math. Oxford (2) 49, pp. 87-92, (1998).        [ Links ]

[11] P. Šemrl, Linear maps that preserve the nilpotent operators, Acta. Sci. Math (szeged) 61, pp. 523-534, (1995).        [ Links ]

[12] S. Sakai, C¤-Algebras and W¤-Algebras (Springer,New-York, (1971).        [ Links ]

[13] A.R. Sourour , Invertibility preserving linear maps on L(X), Trans. Amer. Soc 348, pp. 13-30, (1996).        [ Links ]

Mustapha Ech-chérif El Kettani
Département de Math et Informatique
Faculté des sciences Dhar El Mehraz
B.P 1796 Atlas Fès Maroc
e-mail : melkettani@caramail.com

El Houcine El Bouchibti
Département de Math et Informatique
Faculté des sciences Dhar El Mehraz
B.P 1796 Atlas Fès Maroc
e-mail : elbouchibti@hotmail.com

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons